# SDR AWXA200200957

- Difficulty date: September 6, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654860710
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 5/16" CRACK WAS FOUND ON R/H RAM AIR SCOOP SUPPORT ANGLE BS 539. MAINTENANCE CUTOUT DAMAGE ON SUPPORT ANGLE AT BS 539, FABRICATED 1 EACH REPAIR AND SPLICE ANGLE, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, PG. 1-6, FIG. 1.
